Couldn't find what you looking for?

TRY OUR SEARCH!

Information on Resveratrol

Resveratrol can sometimes trigger the certain side effects and it is of utmost importance to be aware of them before taking it in any form. Resveratrol is commonly found in red wine and the peels of red grapes.

It is actually a very powerful enzyme with positive effects on some aspects of health. It can come in very handy when it comes to increasing the levels of energy, improving the mood, lowering the appetite, enhancing weight loss, increasing the metabolism and perfecting the skin quality. It is efficient in slowing down the process of aging.

Individual physiology influences the severity and intensity of side effects from person to person but they still may occur in some cases. There some important measures of precaution that must be taken before taking resveratrol in any form.

When taken in excess amounts, resveratrol may lead to painful sensations in the tendons which join the bones to the muscles. One should always consult the doctor before the consumption of resveratrol in any supplemental form. It is also important to note that resveratrol may react as a blood thinning substance in some cases.

Side Effects of Resveratrol

One of the most common side effects of resveratrol is the sensation of anxiety which can be compared to the jitters that sometimes can be induced by caffeine.

Recurring insomnia is also one of the most commonly reported side effects of resveratrol supplements. Resveratrol can be associated with joint pain and arthritis in some cases but these medical conditions are usually a result of higher dosages. The painful sensations commonly occur in the feet, hips and hands.

Sometimes a patient may also experience Achilles tendinitis as a side effect of resveratrol. Diarrhea is probably the primary side effect of resveratrol supplements, especially if a person takes resveratrol products of poor quality.

Poor quality usually means high content of emodin. Some patients experienced tingling sensations and insensibility in the legs and hands as a side effect of resveratrol supplements.

These medical conditions usually resolve on their own over the course of a few days. Nervous feeling has been reported as a side effect of resveratrol supplements in some rare cases. Resveratrol may also interact with certain types of medication as well. In order to avoid any side effects from occurring one should always carefully control the intake of resveratrol. It is also a good idea to avoid low quality resveratrol supplements. 

Your thoughts on this

User avatar Guest
Captcha